# SDR SWAA2020021241316

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 54,950 hours, 27,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG21079
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY FELL OUT OF CASE.          / R&R SLIDE IAW MT.
